Bernstein-Sato polynomials on normal toric varieties

Jen-Chieh Hsiao, Laura Felicia Matusevich

研究成果: Article

摘要

We generalize the Bernstein-Sato polynomials of Budur, Mustaţǎ, and Saito to ideals in normal semigroup rings. In the case of monomial ideals, we also relate the roots of the Bernstein-Sato polynomial to the jumping coefficients of the corresponding multiplier ideals. To prove the latter result, we obtain a new combinatorial description for the multiplier ideals of a monomial ideal in a normal semigroup ring.

原文English
頁(從 - 到)117-132
頁數16
期刊Michigan Mathematical Journal
67
發行號1
出版狀態Published - 2018 三月 1

指紋

Multiplier Ideals
Semigroup Ring
Monomial Ideals
Bernstein Polynomials
Toric Varieties
Roots
Generalise
Coefficient

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

引用此文

Hsiao, Jen-Chieh ; Matusevich, Laura Felicia. / Bernstein-Sato polynomials on normal toric varieties. 於: Michigan Mathematical Journal. 2018 ; 卷 67, 編號 1. 頁 117-132.
@article{043d818e843340aab3c7ddbdb334a599,
title = "Bernstein-Sato polynomials on normal toric varieties",
abstract = "We generalize the Bernstein-Sato polynomials of Budur, Mustaţǎ, and Saito to ideals in normal semigroup rings. In the case of monomial ideals, we also relate the roots of the Bernstein-Sato polynomial to the jumping coefficients of the corresponding multiplier ideals. To prove the latter result, we obtain a new combinatorial description for the multiplier ideals of a monomial ideal in a normal semigroup ring.",
author = "Jen-Chieh Hsiao and Matusevich, {Laura Felicia}",
year = "2018",
month = "3",
day = "1",
language = "English",
volume = "67",
pages = "117--132",
journal = "Michigan Mathematical Journal",
issn = "0026-2285",
publisher = "University of Michigan",
number = "1",

}

Bernstein-Sato polynomials on normal toric varieties. / Hsiao, Jen-Chieh; Matusevich, Laura Felicia.

於: Michigan Mathematical Journal, 卷 67, 編號 1, 01.03.2018, p. 117-132.

研究成果: Article

TY - JOUR

T1 - Bernstein-Sato polynomials on normal toric varieties

AU - Hsiao, Jen-Chieh

AU - Matusevich, Laura Felicia

PY - 2018/3/1

Y1 - 2018/3/1

N2 - We generalize the Bernstein-Sato polynomials of Budur, Mustaţǎ, and Saito to ideals in normal semigroup rings. In the case of monomial ideals, we also relate the roots of the Bernstein-Sato polynomial to the jumping coefficients of the corresponding multiplier ideals. To prove the latter result, we obtain a new combinatorial description for the multiplier ideals of a monomial ideal in a normal semigroup ring.

AB - We generalize the Bernstein-Sato polynomials of Budur, Mustaţǎ, and Saito to ideals in normal semigroup rings. In the case of monomial ideals, we also relate the roots of the Bernstein-Sato polynomial to the jumping coefficients of the corresponding multiplier ideals. To prove the latter result, we obtain a new combinatorial description for the multiplier ideals of a monomial ideal in a normal semigroup ring.

UR - http://www.scopus.com/inward/record.url?scp=85043490731&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85043490731&partnerID=8YFLogxK

M3 - Article

VL - 67

SP - 117

EP - 132

JO - Michigan Mathematical Journal

JF - Michigan Mathematical Journal

SN - 0026-2285

IS - 1

ER -